Format

Send to:

Choose Destination
See comment in PubMed Commons below
Int Clin Psychopharmacol. 1999 Jul;14(4):257-8.

Nefazodone-induced clitoral priapism.

Author information

  • 1Netherlands Pharmacovigilance Foundation Lareb, Hertogenbosch. amsterdam@lareb.nl

Abstract

A case is presented of painful priapism of the clitoris lasting 3 days, with a strong temporal association with the administration of nefazodone hydrochloride. Priapism has been described as a rare side-effect of drugs with high alpha1-adrenergic blocking potential. However, the alpha1-adrenergic blocking potential of nefazodone is moderate. Drug-induced clitoral priapism has been described for citalopram, bromocriptine, fluoxetine and trazodone combined with fluoxetine. To our knowledge, this is the first report in the literature about priapism of the clitoris associated with nefazodone.

PMID:
10468320
[PubMed - indexed for MEDLINE]
PubMed Commons home

PubMed Commons

0 comments
How to join PubMed Commons

    Supplemental Content

    Loading ...
    Write to the Help Desk